Immunity & antioxidants / Advil

Advil, Ibuprofen Liqui-Gels, 200 mg, 50 packets of 2 liquid filled caps

Suppscan may earn a commission on qualifying purchases through selected buy links, at no extra cost to you. How we rank offers.

Advil, Ibuprofen Liqui-Gels, 200 mg, 50 packets of 2 liquid filled caps

Package details

Form
Liquid
Items per package
50
Comparable portions
50

Price history

Observed catalog prices only; this is not a guarantee of future pricing.

Product description

Product Description Advil Ibuprofen Liqui-Gels provide effective relief from pain, including headaches, muscle aches, menstrual cramps, toothaches, and minor arthritis pain. The liquid-filled capsules are formulated for fast absorption, helping to reduce fever and alleviate pain quickly. This nonsteroidal anti-inflammatory drug (NSAID) is designed to be gentle on the stomach, making it an ideal choice for individuals seeking effective pain relief. Product Benefits Easy To Swallow. Liquid-Filled Capsules For Quick Absorption. Nonsteroidal Anti-Inflammatory Drug. Ingredients Active Ingredients: Solubilized Ibuprofen Equal To200 Mg Ibuprofen (Nsaid)*. inactive Ingredients: Fd And C Green No. 3, Gelatin, Lecithin (Soybean), Medium-chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution. Suggestions If have ever had an allergic reaction to any other pain reliever fever reducer. Special Note Fast Pain Relief. Gentle On The Stomach. Warnings Do not take more than directed. The smallest effective dose should be used. Disclaimer Herbspro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.

Similar immunity & antioxidants products

Compare all immunity & antioxidants products